# SDR CA080508007

- Difficulty date: May 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,798 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25904320
- Condition: Cracked
- Location: Cockpit
- Part time: 1,943 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, A CRACK WAS FOUND IN THE UPPER LT CORNER OF THE PILOTS WINSHIELD. WINDSHIED HAS BEEN REPLACED. THIS IS THE 4TH WINDOW REPLACED ON THIS ACFT IN 1943 HRS. IAW CONVERSATIONS WITH THE MFR THE THICKNESS OF THE WINDOWS WILL BE INCREASED IN THE FUTURE.
